MAUDE Adverse Event Report: CAREFUSION, INC COSGROVE FLEX QCK-BEND 61MM FOGARTY-TYPE; CLAMP, VASCULAR

CAREFUSION, INC COSGROVE FLEX QCK-BEND 61MM FOGARTY-TYPE; CLAMP, VASCULAR
Model Number CV1161
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) initial emdr.A device is anticipated for investigation.Once the investigation has been completed a supplemental emdr will be submitted for the investigation results.If any additional information is received a supplemental will be submitted with those details.Date of event: date of event was unknown.Bd awareness date was used.Address/city: the address of the reporter was not provided.Unknown was used as a filler for these fields.
 
Event or Problem Description
Flexible aortic vascular clamp was used to cross clamp the aorta and arrest the heart during a cardiopulmonary bypass procedure broke into multiple pieces while it was in situ.Surgeon and the scrub nurse were able to retrieve all the visible parts and handed over to the circulating nurse.No patient injury or harm reported.
 
Additional Manufacturer Narrative
Pr (b)(4) supplemental emdr.There was no sample or photo available to bd for evaluation after multiple attempts were made to return it.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed bd was unable to determine a possible root cause.The manufacturing facility has been notified of this incident and the findings.A review of the device history record was performed and no quality issues were found during production.We appreciate you taking the time to bring this observation to our attention.We regret any inconveniences this incident may have caused you and your facility.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.Date of event: date of event was unknown.Bd awareness date was used.Address/city: the address of the reporter was not provided.Unknown was used as a filler for these fields.H3 other text : device not available for evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Pr (b)(4) supplemental emdr.Correction provided.Date of event was updated due to new information provided by the customer.Initial reporter information was updated as the distributor provided the customer's contact information.Address of the facility was updated as unknown since the facility's address was not provided with the updated information.H3 other text : device not available for evaluation.
 
Event or Problem Description

Brand Name
COSGROVE FLEX QCK-BEND 61MM FOGARTY-TYPE
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
CAREFUSION, INC
5 sunnen drive
st. louis MO 63143
Manufacturer (Section G)
CAREFUSION, INC
5 sunnen drive
st. louis MO 63143
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key13169855
Report Number1423507-2022-00001
Device Sequence Number4505868
Product Code DXC
UDI-Device Identifier10885403036286
UDI-Public(01)10885403036286
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K210324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCV1161
Device Catalogue NumberCV1161
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/30/2021
Supplement Date Received by Manufacturer02/08/2022
11/16/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date02/10/2022
12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Other;
Patient SexUnknown